Alert archive / Oklahoma / Wind Advisories in 2015
Wind Advisory 4, NWS Norman, OK
NWS Norman, OK issued this wind advisory at Feb 4, 2015, 4:02 AM CST for 37 counties in Oklahoma; 8 counties in Texas. It took effect at Feb 4, 2015, 12:00 PM CST. It was in force for 9 hr.
The area
The counties it named.
The facts
- Issued
- Feb 4, 2015, 4:02 AM CST (10:02 UTC)
- In effect from
- Feb 4, 2015, 12:00 PM CST
- Expired
- Feb 4, 2015, 9:00 PM CST
- In force
- 9 hr
- Issued by
- NWS Norman, OK
All 45 counties
Alfalfa County, OK, Beckham County, OK, Blaine County, OK, Caddo County, OK, Canadian County, OK, Cleveland County, OK, Comanche County, OK, Cotton County, OK, Custer County, OK, Dewey County, OK, Ellis County, OK, Garfield County, OK, Garvin County, OK, Grady County, OK, Grant County, OK, Greer County, OK, Harmon County, OK, Harper County, OK, Jackson County, OK, Jefferson County, OK, Kay County, OK, Kingfisher County, OK, Kiowa County, OK, Lincoln County, OK, Logan County, OK, Major County, OK, McClain County, OK, Noble County, OK, Oklahoma County, OK, Payne County, OK, Pottawatomie County, OK, Roger Mills County, OK, Stephens County, OK, Tillman County, OK, Washita County, OK, Woods County, OK, Woodward County, OK, Archer County, TX, Baylor County, TX, Clay County, TX, Foard County, TX, Hardeman County, TX, Knox County, TX, Wichita County, TX, Wilbarger County, TX
The radar
The Altus AFB radar (KFDR), 109 km from the middle of the area, began a volume at 10:07 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Norman, OK (KOUN), launched 00:00Z, 10.0 hours before the alert went out and 98 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2078 m above ground
- 0-6 km bulk shear
- 47 kt
- 0-1 km storm-relative helicity
- 125 m²/s²
- 0-3 km storm-relative helicity
- 139 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
276 WWUS74 KOUN 041002 NPWOUN URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE NORMAN OK 402 AM CST WED FEB 4 2015 OKZ004>030-033>040-044-045-TXZ083>090-042200- /O.NEW.KOUN.WI.Y.0004.150204T1800Z-150205T0300Z/ HARPER-WOODS-ALFALFA-GRANT-KAY-ELLIS-WOODWARD-MAJOR-GARFIELD- NOBLE-ROGER MILLS-DEWEY-CUSTER-BLAINE-KINGFISHER-LOGAN-PAYNE- BECKHAM-WASHITA-CADDO-CANADIAN-OKLAHOMA-LINCOLN-GRADY-MCCLAIN- CLEVELAND-POTTAWATOMIE-HARMON-GREER-KIOWA-JACKSON-TILLMAN- COMANCHE-STEPHENS-GARVIN-COTTON-JEFFERSON-HARDEMAN-FOARD- WILBARGER-WICHITA-KNOX-BAYLOR-ARCHER-CLAY- INCLUDING THE CITIES OF...BUFFALO...ALVA...CHEROKEE...MEDFORD... PONCA CITY...ARNETT...WOODWARD...FAIRVIEW...ENID...PERRY... CHEYENNE...TALOGA...WEATHERFORD...CLINTON...WATONGA... KINGFISHER...GUTHRIE...STILLWATER...ELK CITY...SAYRE...CORDELL... ANADARKO...YUKON...EL RENO...MUSTANG...OKLAHOMA CITY...CHANDLER... CHICKASHA...PURCELL...NORMAN...MOORE...SHAWNEE...HOLLIS... MANGUM...HOBART...ALTUS...FREDERICK...LAWTON...DUNCAN... PAULS VALLEY...WALTERS...WAURIKA...QUANAH...CHILLICOTHE... CROWELL...VERNON...WICHITA FALLS...MUNDAY...KNOX CITY...SEYMOUR... ARCHER CITY...HOLLIDAY...LAKESIDE CITY...HENRIETTA 402 AM CST WED FEB 4 2015 ...WIND ADVISORY IN EFFECT FROM NOON TODAY TO 9 PM CST THIS EVENING... THE NATIONAL WEATHER SERVICE IN NORMAN HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM NOON TODAY TO 9 PM CST THIS EVENING. * TIMING: WINDS WILL INCREASE ACROSS NORTHERN OK LATE THIS MORNING...AND THEN SPREAD SOUTHWARD ACROSS CENTRAL OKLAHOMA AND NORTH TEXAS DURING THE AFTERNOON HOURS. * WINDS: NORTH 25 TO 35 MPH WITH GUSTS UP TO 45 MPH. * IMPACTS: DRIVING ON WEST TO EAST ROADWAYS WILL BECOME DIFFICULT AT TIMES...ESPECIALLY IN HIGH PROFILE VEHICLES. PRECAUTIONARY/PREPAREDNESS ACTIONS... BE CAREFUL IF YOU HAVE TO TRAVEL OR IF YOU ARE WORKING OR PLAYING OUTSIDE. && $$
6 follow-up statements
468 WWUS74 KOUN 041533 NPWOUN URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE NORMAN OK 933 AM CST WED FEB 4 2015 OKZ009-010-014>016-021-022-033>036-042345- /O.NEW.KOUN.FG.Y.0001.150204T1533Z-150204T2000Z/ /O.CON.KOUN.WI.Y.0004.150204T1800Z-150205T0300Z/ ELLIS-WOODWARD-ROGER MILLS-DEWEY-CUSTER-BECKHAM-WASHITA-HARMON- GREER-KIOWA-JACKSON- INCLUDING THE CITIES OF...ARNETT...WOODWARD...CHEYENNE...TALOGA... WEATHERFORD...CLINTON...ELK CITY...SAYRE...CORDELL...HOLLIS... MANGUM...HOBART...ALTUS 933 AM CST WED FEB 4 2015 ...DENSE FOG ADVISORY IN EFFECT UNTIL 2 PM CST THIS AFTERNOON... ...WIND ADVISORY REMAINS IN EFFECT UNTIL 9 PM CST THIS EVENING... THE NATIONAL WEATHER SERVICE IN NORMAN HAS ISSUED A DENSE FOG ADVISORY...WHICH IS IN EFFECT UNTIL 2 PM CST THIS AFTERNOON. A WIND ADVISORY REMAINS IN EFFECT UNTIL 9 PM CST THIS EVENING. * TIMING: WINDS WILL INCREASE ACROSS NORTHERN OK LATE THIS MORNING...AND THEN SPREAD SOUTHWARD ACROSS CENTRAL OKLAHOMA AND NORTH TEXAS DURING THE AFTERNOON HOURS. AREAS OF DENSE FOG WILL CONTINUE THROUGH THE EARLY AFTERNOON... CLEARING FROM NORTH TO SOUTH AS THE FRONT PUSHES THROUGH THIS AFTERNOON. * WINDS: NORTH 25 TO 35 MPH WITH GUSTS UP TO 45 MPH. * VISIBILITIES: 1/2 TO 1/4 MILES AT TIMES. * IMPACTS: DRIVING ON WEST TO EAST ROADWAYS WILL BECOME DIFFICULT AT TIMES...ESPECIALLY IN HIGH PROFILE VEHICLES. REDUCED VISIBILITIES MAY RESULT IN IMPACTS TO TRAVEL. PRECAUTIONARY/PREPAREDNESS ACTIONS... BE CAREFUL IF YOU HAVE TO TRAVEL OR IF YOU ARE WORKING OR PLAYING OUTSIDE. IF YOU HAVE TO DRIVE...SLOW DOWN...USE YOUR LOW BEAM HEADLIGHTS... AND LEAVE PLENTY OF SPACE BETWEEN YOU AND OTHER VEHICLES. && $$ OKZ004>008-011>013-017>020-023>030-037>040-044-045-TXZ083>090- 042345- /O.CON.KOUN.WI.Y.0004.150204T1800Z-150205T0300Z/ HARPER-WOODS-ALFALFA-GRANT-KAY-MAJOR-GARFIELD-NOBLE-BLAINE- KINGFISHER-LOGAN-PAYNE-CADDO-CANADIAN-OKLAHOMA-LINCOLN-GRADY- MCCLAIN-CLEVELAND-POTTAWATOMIE-TILLMAN-COMANCHE-STEPHENS-GARVIN- COTTON-JEFFERSON-HARDEMAN-FOARD-WILBARGER-WICHITA-KNOX-BAYLOR- ARCHER-CLAY- INCLUDING THE CITIES OF...BUFFALO...ALVA...CHEROKEE...MEDFORD... PONCA CITY...FAIRVIEW...ENID...PERRY...WATONGA...KINGFISHER... GUTHRIE...STILLWATER...ANADARKO...YUKON...EL RENO...MUSTANG... OKLAHOMA CITY...CHANDLER...CHICKASHA...PURCELL...NORMAN...MOORE... SHAWNEE...FREDERICK...LAWTON...DUNCAN...PAULS VALLEY...WALTERS... WAURIKA...QUANAH...CHILLICOTHE...CROWELL...VERNON... WICHITA FALLS...MUNDAY...KNOX CITY...SEYMOUR...ARCHER CITY... HOLLIDAY...LAKESIDE CITY...HENRIETTA 933 AM CST WED FEB 4 2015 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 9 PM CST THIS EVENING... A WIND ADVISORY REMAINS IN EFFECT UNTIL 9 PM CST THIS EVENING. * TIMING: WINDS WILL INCREASE ACROSS NORTHERN OK LATE THIS MORNING...AND THEN SPREAD SOUTHWARD ACROSS CENTRAL OKLAHOMA AND NORTH TEXAS DURING THE AFTERNOON HOURS. * WINDS: NORTH 25 TO 35 MPH WITH GUSTS UP TO 45 MPH. * IMPACTS: DRIVING ON WEST TO EAST ROADWAYS WILL BECOME DIFFICULT AT TIMES...ESPECIALLY IN HIGH PROFILE VEHICLES. PRECAUTIONARY/PREPAREDNESS ACTIONS... BE CAREFUL IF YOU HAVE TO TRAVEL OR IF YOU ARE WORKING OR PLAYING OUTSIDE. && $$ KURTZ
584 WWUS74 KOUN 041828 NPWOUN URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE NORMAN OK 1228 PM CST WED FEB 4 2015 OKZ009-010-015-050230- /O.CAN.KOUN.FG.Y.0001.000000T0000Z-150204T2000Z/ /O.CON.KOUN.WI.Y.0004.000000T0000Z-150205T0300Z/ ELLIS-WOODWARD-DEWEY- INCLUDING THE CITIES OF...ARNETT...WOODWARD...TALOGA 1228 PM CST WED FEB 4 2015 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 9 PM CST THIS EVENING... ...DENSE FOG ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN NORMAN HAS CANCELLED THE DENSE FOG ADVISORY. A WIND ADVISORY REMAINS IN EFFECT UNTIL 9 PM CST THIS EVENING. * TIMING: WINDS WILL INCREASE ACROSS NORTHERN OK LATE THIS MORNING...AND THEN SPREAD SOUTHWARD ACROSS CENTRAL OKLAHOMA AND NORTH TEXAS DURING THE AFTERNOON HOURS. * WINDS: NORTH 25 TO 35 MPH WITH GUSTS UP TO 45 MPH. * IMPACTS: DRIVING ON WEST TO EAST ROADWAYS WILL BECOME DIFFICULT AT TIMES...ESPECIALLY IN HIGH PROFILE VEHICLES. PRECAUTIONARY/PREPAREDNESS ACTIONS... BE CAREFUL IF YOU HAVE TO TRAVEL OR IF YOU ARE WORKING OR PLAYING OUTSIDE. && $$ OKZ014-016-021-022-033>036-050230- /O.CON.KOUN.FG.Y.0001.000000T0000Z-150204T2000Z/ /O.CON.KOUN.WI.Y.0004.000000T0000Z-150205T0300Z/ ROGER MILLS-CUSTER-BECKHAM-WASHITA-HARMON-GREER-KIOWA-JACKSON- INCLUDING THE CITIES OF...CHEYENNE...WEATHERFORD...CLINTON... ELK CITY...SAYRE...CORDELL...HOLLIS...MANGUM...HOBART...ALTUS 1228 PM CST WED FEB 4 2015 ...DENSE FOG ADVISORY REMAINS IN EFFECT UNTIL 2 PM CST THIS AFTERNOON... ...WIND ADVISORY REMAINS IN EFFECT UNTIL 9 PM CST THIS EVENING... A DENSE FOG ADVISORY REMAINS IN EFFECT UNTIL 2 PM CST THIS AFTERNOON. A WIND ADVISORY REMAINS IN EFFECT UNTIL 9 PM CST THIS EVENING. * TIMING: WINDS WILL INCREASE ACROSS NORTHERN OK LATE THIS MORNING...AND THEN SPREAD SOUTHWARD ACROSS CENTRAL OKLAHOMA AND NORTH TEXAS DURING THE AFTERNOON HOURS. AREAS OF DENSE FOG WILL CONTINUE THROUGH THE EARLY AFTERNOON... CLEARING FROM NORTH TO SOUTH AS THE FRONT PUSHES THROUGH THIS AFTERNOON. * WINDS: NORTH 25 TO 35 MPH WITH GUSTS UP TO 45 MPH. * VISIBILITIES: 1/2 TO 1/4 MILES AT TIMES. * IMPACTS: DRIVING ON WEST TO EAST ROADWAYS WILL BECOME DIFFICULT AT TIMES...ESPECIALLY IN HIGH PROFILE VEHICLES. REDUCED VISIBILITIES MAY RESULT IN IMPACTS TO TRAVEL. PRECAUTIONARY/PREPAREDNESS ACTIONS... BE CAREFUL IF YOU HAVE TO TRAVEL OR IF YOU ARE WORKING OR PLAYING OUTSIDE. IF YOU HAVE TO DRIVE...SLOW DOWN...USE YOUR LOW BEAM HEADLIGHTS... AND LEAVE PLENTY OF SPACE BETWEEN YOU AND OTHER VEHICLES. && $$ OKZ004>008-011>013-017>020-023>030-037>040-044-045-TXZ083>090- 050230- /O.CON.KOUN.WI.Y.0004.000000T0000Z-150205T0300Z/ HARPER-WOODS-ALFALFA-GRANT-KAY-MAJOR-GARFIELD-NOBLE-BLAINE- KINGFISHER-LOGAN-PAYNE-CADDO-CANADIAN-OKLAHOMA-LINCOLN-GRADY- MCCLAIN-CLEVELAND-POTTAWATOMIE-TILLMAN-COMANCHE-STEPHENS-GARVIN- COTTON-JEFFERSON-HARDEMAN-FOARD-WILBARGER-WICHITA-KNOX-BAYLOR- ARCHER-CLAY- INCLUDING THE CITIES OF...BUFFALO...ALVA...CHEROKEE...MEDFORD... PONCA CITY...FAIRVIEW...ENID...PERRY...WATONGA...KINGFISHER... GUTHRIE...STILLWATER...ANADARKO...YUKON...EL RENO...MUSTANG... OKLAHOMA CITY...CHANDLER...CHICKASHA...PURCELL...NORMAN...MOORE... SHAWNEE...FREDERICK...LAWTON...DUNCAN...PAULS VALLEY...WALTERS... WAURIKA...QUANAH...CHILLICOTHE...CROWELL...VERNON... WICHITA FALLS...MUNDAY...KNOX CITY...SEYMOUR...ARCHER CITY... HOLLIDAY...LAKESIDE CITY...HENRIETTA 1228 PM CST WED FEB 4 2015 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 9 PM CST THIS EVENING... A WIND ADVISORY REMAINS IN EFFECT UNTIL 9 PM CST THIS EVENING. * TIMING: WINDS WILL INCREASE ACROSS NORTHERN OK LATE THIS MORNING...AND THEN SPREAD SOUTHWARD ACROSS CENTRAL OKLAHOMA AND NORTH TEXAS DURING THE AFTERNOON HOURS. * WINDS: NORTH 25 TO 35 MPH WITH GUSTS UP TO 45 MPH. * IMPACTS: DRIVING ON WEST TO EAST ROADWAYS WILL BECOME DIFFICULT AT TIMES...ESPECIALLY IN HIGH PROFILE VEHICLES. PRECAUTIONARY/PREPAREDNESS ACTIONS... BE CAREFUL IF YOU HAVE TO TRAVEL OR IF YOU ARE WORKING OR PLAYING OUTSIDE. && $$ KURTZ
524 WWUS74 KOUN 041921 NPWOUN URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE NORMAN OK 121 PM CST WED FEB 4 2015 OKZ014-016-021-022-033>036-050300- /O.CAN.KOUN.FG.Y.0001.000000T0000Z-150204T2000Z/ /O.CON.KOUN.WI.Y.0004.000000T0000Z-150205T0300Z/ ROGER MILLS-CUSTER-BECKHAM-WASHITA-HARMON-GREER-KIOWA-JACKSON- INCLUDING THE CITIES OF...CHEYENNE...WEATHERFORD...CLINTON... ELK CITY...SAYRE...CORDELL...HOLLIS...MANGUM...HOBART...ALTUS 121 PM CST WED FEB 4 2015 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 9 PM CST THIS EVENING... ...DENSE FOG ADVISORY IS CANCELLED... A WIND ADVISORY REMAINS IN EFFECT UNTIL 9 PM CST THIS EVENING. * TIMING: WINDS WILL INCREASE ACROSS NORTHERN OK LATE THIS MORNING...AND THEN SPREAD SOUTHWARD ACROSS CENTRAL OKLAHOMA AND NORTH TEXAS DURING THE AFTERNOON HOURS. * WINDS: NORTH 25 TO 35 MPH WITH GUSTS UP TO 45 MPH. * IMPACTS: DRIVING ON WEST TO EAST ROADWAYS WILL BECOME DIFFICULT AT TIMES...ESPECIALLY IN HIGH PROFILE VEHICLES. PRECAUTIONARY/PREPAREDNESS ACTIONS... BE MINDFUL OF CROSSWINDS WHILE TRAVELING ON EAST WEST ROADWAYS. && $$ OKZ004>013-015-017>020-023>030-037>040-044-045-TXZ083>090-050300- /O.CON.KOUN.WI.Y.0004.000000T0000Z-150205T0300Z/ HARPER-WOODS-ALFALFA-GRANT-KAY-ELLIS-WOODWARD-MAJOR-GARFIELD- NOBLE-DEWEY-BLAINE-KINGFISHER-LOGAN-PAYNE-CADDO-CANADIAN-OKLAHOMA- LINCOLN-GRADY-MCCLAIN-CLEVELAND-POTTAWATOMIE-TILLMAN-COMANCHE- STEPHENS-GARVIN-COTTON-JEFFERSON-HARDEMAN-FOARD-WILBARGER-WICHITA- KNOX-BAYLOR-ARCHER-CLAY- INCLUDING THE CITIES OF...BUFFALO...ALVA...CHEROKEE...MEDFORD... PONCA CITY...ARNETT...WOODWARD...FAIRVIEW...ENID...PERRY... TALOGA...WATONGA...KINGFISHER...GUTHRIE...STILLWATER...ANADARKO... YUKON...EL RENO...MUSTANG...OKLAHOMA CITY...CHANDLER... CHICKASHA...PURCELL...NORMAN...MOORE...SHAWNEE...FREDERICK... LAWTON...DUNCAN...PAULS VALLEY...WALTERS...WAURIKA...QUANAH... CHILLICOTHE...CROWELL...VERNON...WICHITA FALLS...MUNDAY... KNOX CITY...SEYMOUR...ARCHER CITY...HOLLIDAY...LAKESIDE CITY... HENRIETTA 121 PM CST WED FEB 4 2015 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 9 PM CST THIS EVENING... A WIND ADVISORY REMAINS IN EFFECT UNTIL 9 PM CST THIS EVENING. * TIMING: WINDS WILL INCREASE ACROSS NORTHERN OK LATE THIS MORNING...AND THEN SPREAD SOUTHWARD ACROSS CENTRAL OKLAHOMA AND NORTH TEXAS DURING THE AFTERNOON HOURS. * WINDS: NORTH 25 TO 35 MPH WITH GUSTS UP TO 45 MPH. * IMPACTS: DRIVING ON WEST TO EAST ROADWAYS WILL BECOME DIFFICULT AT TIMES...ESPECIALLY IN HIGH PROFILE VEHICLES. PRECAUTIONARY/PREPAREDNESS ACTIONS... BE MINDFUL OF CROSSWINDS WHILE TRAVELING ON EAST WEST ROADWAYS. && $$ KURTZ
589 WWUS74 KOUN 042045 NPWOUN URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE NORMAN OK 245 PM CST WED FEB 4 2015 OKZ004>030-033>040-044-045-TXZ083>090-050300- /O.CON.KOUN.WI.Y.0004.000000T0000Z-150205T0300Z/ HARPER-WOODS-ALFALFA-GRANT-KAY-ELLIS-WOODWARD-MAJOR-GARFIELD- NOBLE-ROGER MILLS-DEWEY-CUSTER-BLAINE-KINGFISHER-LOGAN-PAYNE- BECKHAM-WASHITA-CADDO-CANADIAN-OKLAHOMA-LINCOLN-GRADY-MCCLAIN- CLEVELAND-POTTAWATOMIE-HARMON-GREER-KIOWA-JACKSON-TILLMAN- COMANCHE-STEPHENS-GARVIN-COTTON-JEFFERSON-HARDEMAN-FOARD- WILBARGER-WICHITA-KNOX-BAYLOR-ARCHER-CLAY- INCLUDING THE CITIES OF...BUFFALO...ALVA...CHEROKEE...MEDFORD... PONCA CITY...ARNETT...WOODWARD...FAIRVIEW...ENID...PERRY... CHEYENNE...TALOGA...WEATHERFORD...CLINTON...WATONGA... KINGFISHER...GUTHRIE...STILLWATER...ELK CITY...SAYRE...CORDELL... ANADARKO...YUKON...EL RENO...MUSTANG...OKLAHOMA CITY...CHANDLER... CHICKASHA...PURCELL...NORMAN...MOORE...SHAWNEE...HOLLIS... MANGUM...HOBART...ALTUS...FREDERICK...LAWTON...DUNCAN... PAULS VALLEY...WALTERS...WAURIKA...QUANAH...CHILLICOTHE... CROWELL...VERNON...WICHITA FALLS...MUNDAY...KNOX CITY...SEYMOUR... ARCHER CITY...HOLLIDAY...LAKESIDE CITY...HENRIETTA 245 PM CST WED FEB 4 2015 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 9 PM CST THIS EVENING... A WIND ADVISORY REMAINS IN EFFECT UNTIL 9 PM CST THIS EVENING. * TIMING: GUSTY NORTH WINDS WILL PERSIST INTO THE EVENING HOURS...GRADUALLY WEAKENING EARLY TONIGHT. * WINDS: NORTH 25 TO 35 MPH WITH GUSTS UP TO 45 MPH. * IMPACTS: DRIVING ON WEST TO EAST ROADWAYS WILL BE DIFFICULT AT TIMES...ESPECIALLY IN HIGH PROFILE VEHICLES. PRECAUTIONARY/PREPAREDNESS ACTIONS... BE MINDFUL OF CROSSWINDS WHILE TRAVELING ON EAST WEST ROADWAYS. && $$ AUSTIN
565 WWUS74 KOUN 042330 NPWOUN URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE NORMAN OK 530 PM CST WED FEB 4 2015 OKZ004>020-024>026-028>030-040-050030- /O.CAN.KOUN.WI.Y.0004.000000T0000Z-150205T0300Z/ HARPER-WOODS-ALFALFA-GRANT-KAY-ELLIS-WOODWARD-MAJOR-GARFIELD- NOBLE-ROGER MILLS-DEWEY-CUSTER-BLAINE-KINGFISHER-LOGAN-PAYNE- CANADIAN-OKLAHOMA-LINCOLN-MCCLAIN-CLEVELAND-POTTAWATOMIE-GARVIN- INCLUDING THE CITIES OF...BUFFALO...ALVA...CHEROKEE...MEDFORD... PONCA CITY...ARNETT...WOODWARD...FAIRVIEW...ENID...PERRY... CHEYENNE...TALOGA...WEATHERFORD...CLINTON...WATONGA... KINGFISHER...GUTHRIE...STILLWATER...YUKON...EL RENO...MUSTANG... OKLAHOMA CITY...CHANDLER...PURCELL...NORMAN...MOORE...SHAWNEE... PAULS VALLEY 530 PM CST WED FEB 4 2015 ...WIND ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN NORMAN HAS CANCELLED THE WIND ADVISORY. ALTHOUGH GUSTY WINDS WILL PERSIST EARLY THIS EVENING... WIND SPEEDS HAVE DECREASED ACROSS NORTHERN AND CENTRAL OKLAHOMA AND WILL GENERALLY REMAIN BELOW 35 MPH. $$ OKZ021>023-027-033>039-044-045-TXZ083>090-050300- /O.CON.KOUN.WI.Y.0004.000000T0000Z-150205T0300Z/ BECKHAM-WASHITA-CADDO-GRADY-HARMON-GREER-KIOWA-JACKSON-TILLMAN- COMANCHE-STEPHENS-COTTON-JEFFERSON-HARDEMAN-FOARD-WILBARGER- WICHITA-KNOX-BAYLOR-ARCHER-CLAY- INCLUDING THE CITIES OF...ELK CITY...SAYRE...CORDELL...ANADARKO... CHICKASHA...HOLLIS...MANGUM...HOBART...ALTUS...FREDERICK... LAWTON...DUNCAN...WALTERS...WAURIKA...QUANAH...CHILLICOTHE... CROWELL...VERNON...WICHITA FALLS...MUNDAY...KNOX CITY...SEYMOUR... ARCHER CITY...HOLLIDAY...LAKESIDE CITY...HENRIETTA 530 PM CST WED FEB 4 2015 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 9 PM CST THIS EVENING... A WIND ADVISORY REMAINS IN EFFECT UNTIL 9 PM CST THIS EVENING FOR SOUTHWESTERN OKLAHOMA AND WESTERN SECTIONS OF NORTH TEXAS. * TIMING: GUSTY NORTH WINDS WILL PERSIST INTO THE EVENING HOURS...GRADUALLY WEAKENING EARLY TONIGHT. * WINDS: NORTH 25 TO 30 MPH WITH GUSTS UP TO 40 MPH. * IMPACTS: DRIVING ON WEST TO EAST ROADWAYS WILL BE DIFFICULT AT TIMES...ESPECIALLY IN HIGH PROFILE VEHICLES. PRECAUTIONARY/PREPAREDNESS ACTIONS... BE MINDFUL OF CROSSWINDS WHILE TRAVELING ON EAST WEST ROADWAYS. && $$
642 WWUS74 KOUN 050306 NPWOUN URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE NORMAN OK 906 PM CST WED FEB 4 2015 OKZ021>023-027-033>039-044-045-TXZ083>090-050415- /O.EXP.KOUN.WI.Y.0004.000000T0000Z-150205T0300Z/ BECKHAM-WASHITA-CADDO-GRADY-HARMON-GREER-KIOWA-JACKSON-TILLMAN- COMANCHE-STEPHENS-COTTON-JEFFERSON-HARDEMAN-FOARD-WILBARGER- WICHITA-KNOX-BAYLOR-ARCHER-CLAY- INCLUDING THE CITIES OF...ELK CITY...SAYRE...CORDELL...ANADARKO... CHICKASHA...HOLLIS...MANGUM...HOBART...ALTUS...FREDERICK... LAWTON...DUNCAN...WALTERS...WAURIKA...QUANAH...CHILLICOTHE... CROWELL...VERNON...WICHITA FALLS...MUNDAY...KNOX CITY...SEYMOUR... ARCHER CITY...HOLLIDAY...LAKESIDE CITY...HENRIETTA 906 PM CST WED FEB 4 2015 ...WIND ADVISORY HAS EXPIRED... THE WIND ADVISORY IS NO LONGER IN EFFECT. GUSTY WINDS WILL PERSIST THIS EVENING ACROSS PORTIONS OF SOUTHWEST OKLAHOMA AND WESTERN SECTIONS OF NORTH TEXAS... HOWEVER WINDS ARE GENERALLY EXPECTED TO REMAIN BELOW 30 MPH. $$
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Norman, OK wrote its last area forecast discussion before this wind advisory went out at Feb 3, 11:21 PM CST, 4 hours 41 minutes earlier.
Area forecast discussion, Feb 3, 11:21 PM CST, 4 hours 41 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NORMAN OK 1121 PM CST TUE FEB 3 2015 .AVIATION... 06Z TAFS... MVFR AND POSSIBLY IFR CONDITIONS EXPECTED WEDNESDAY. MODELS HINT AT SOME REDUCED VISIBILITY AHEAD OF FRONT AT SOME LOCATIONS WED MORNING BUT CURRENT THOUGHTS THAT WILL JUST BE LOW CLOUDS. DRIZZLE/WINTRY MIX WILL ALSO BE POSSIBLE WED AFTN/EVENING AT A FEW SITES BUT CHANCES TOO LOW FOR MENTION IN TAF AT THIS TIME. FRONT WILL MOVE ACROSS THE AREA DURING THE DAY WEDNESDAY WITH STRONG NORTH WINDS BEHIND THE FRONT. && .PREV DISCUSSION... /ISSUED 949 PM CST TUE FEB 3 2015/ DISCUSSION... ONLY MINOR UPDATES TO THE FORECAST THIS EVENING... MAINLY CONCERNING CLOUD COVER AS CIRRUS HAS WORKED EXPANDED NORTH IN SOUTHERN OKLAHOMA... AND MORE CIRRUS IS MOVING IN FROM COLORADO. PREV DISCUSSION... /ISSUED 516 PM CST TUE FEB 3 2015/ AVIATION... 0Z TAFS... VFR/MVFR CONDITIONS EXPECTED DURING THE TAF PERIOD. A STRONG COLD FRONT WILL MOVE ACROSS THE AREA WEDNESDAY CAUSING STRONG NORTH WINDS. DRIZZLE/WINTRY MIX WILL BE POSSIBLE IN PARTS OF NORTH CENTRAL OK WED AFTN AND FURTHER SOUTH WED EVENING. HOWEVER... CHANCES TOO LOW FOR MENTION IN TAFS ATTM. PREV DISCUSSION... /ISSUED 347 PM CST TUE FEB 3 2015/ DISCUSSION... A BREEZY SOUTH WIND WILL KEEP TEMPERATURES FROM DROPPING QUICKLY AFTER SUNSET WITH OVERNIGHT LOWS MAINLY IN THE 30S. LOW CLOUDS MAY DEVELOP ACROSS SOUTHERN OKLAHOMA AND NORTH TEXAS NEAR SUNRISE WEDNESDAY WITH A GRADUAL SPREAD NORTHWARD DURING THE EARLY/MID MORNING. A STRONG COLD FRONT WILL MOVE INTO FAR NORTHERN OKLAHOMA DURING THE MID/LATE MORNING HOURS. RATHER STRONG WIND GUSTS WILL DEVELOP BEHIND THE FRONT...ESPECIALLY ACROSS NORTHWEST & WEST CENTRAL OKLAHOMA. THE FRONT WILL RACE SOUTHWARD DURING THE DAY AND SHOULD CLEAR SOUTHEAST OKLAHOMA BY EARLY EVENING. A WIND ADVISORY MAY BE REQUIRED AS GUSTS NEAR 35-40 KTS ARE CERTAINLY POSSIBLE. SOME VERY LIGHT PRECIPITATION WILL BE POSSIBLE MAINLY IN NORTH CENTRAL/PERHAPS CENTRAL OKLAHOMA WEDNESDAY AFTERNOON. BY EVENING...DOWNGLIDE/DRYING WILL OCCUR. A SOUTH WIND WILL RETURN THURSDAY...ESPECIALLY ACROSS WESTERN OKLAHOMA WITH SCATTERED MID CLOUDS MOVING ACROSS KANSAS...NORTHERN OKLAHOMA. RATHER WARM TEMPERATURES WILL RETURN FRIDAY INTO SATURDAY WITH DRY CONDITIONS. && .PRELIMINARY POINT TEMPS/POPS... OKLAHOMA CITY OK 36 47 19 41 / 0 10 20 0 HOBART OK 36 46 20 43 / 0 0 10 0 WICHITA FALLS TX 39 53 24 43 / 0 0 10 0 GAGE OK 32 37 15 48 / 0 10 10 0 PONCA CITY OK 32 38 13 39 / 0 30 20 0 DURANT OK 38 59 27 42 / 0 10 20 0 && .OUN WATCHES/WARNINGS/ADVISORIES... OK...NONE. TX...NONE. && 26/25/25
Hazardous weather outlook, Feb 3, 11:07 AM CST, 16 hours 55 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NORMAN OK 1107 AM CST TUE FEB 3 2015 OKZ004>048-050>052-TXZ083>090-041715- HARPER-WOODS-ALFALFA-GRANT-KAY-ELLIS-WOODWARD-MAJOR-GARFIELD- NOBLE-ROGER MILLS-DEWEY-CUSTER-BLAINE-KINGFISHER-LOGAN-PAYNE- BECKHAM-WASHITA-CADDO-CANADIAN-OKLAHOMA-LINCOLN-GRADY-MCCLAIN- CLEVELAND-POTTAWATOMIE-SEMINOLE-HUGHES-HARMON-GREER-KIOWA-JACKSON- TILLMAN-COMANCHE-STEPHENS-GARVIN-MURRAY-PONTOTOC-COAL-COTTON- JEFFERSON-CARTER-JOHNSTON-ATOKA-LOVE-MARSHALL-BRYAN-HARDEMAN- FOARD-WILBARGER-WICHITA-KNOX-BAYLOR-ARCHER-CLAY- 1107 AM CST TUE FEB 3 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHERN... WESTERN...CENTRAL...AND SOUTHERN OKLAHOMA...AND WESTERN NORTH TEXAS. .DAY ONE...TODAY AND TONIGHT... NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY... .STRONG WINDS... A STRONG COLD FRONT WILL MOVE OVER THE REGION WEDNESDAY. STRONG NORTHERLY WINDS WILL BE SEEN BEHIND THE FRONT WITH GUSTS 40 TO 50 MPH POSSIBLE THROUGH MID-EVENING OVER ALL BUT FAR SOUTHEAST OKLAHOMA. .WINTRY WEATHER... A LIGHT WINTRY MIX OF PRECIPITATION WILL BE POSSIBLE WEDNESDAY AFTERNOON THROUGH EARLY THURSDAY MORNING...MAINLY EAST OF I-35. STAY WEATHER AWARE AS THIS PRECIPITATION COULD HAVE IMPACTS ON TRAVEL. GET GRAPHICS AND MORE DETAILS AT WEATHER.GOV/NORMAN...AND FOLLOW OUR WEATHER FORECAST OFFICE ON TWITTER AND FACEBOOK.
The office that day
Everything else NWS Norman, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 4, 9:33 AM CST | Dense Fog Advisory | OUN | Beckham, Custer, Dewey, Ellis, Greer, Harmon and 5 more | 4 hr |
Nearby
Wind Advisories in Oklahoma, 2015Wind Advisories in Texas, 2015Every wind advisory in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.